# SDR DLM90100512

- Difficulty date: February 2, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 41,343 hours, 22,161 cycles
- Engine: Iae V2528D5
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN EXUDES STRONG EXHAUST FUMES REPORTED BY INBOUND CREW.  CHECKED RECIRC FAN AND FILTER ALL OK REPLACED LT AND RT WATER BAGS LEAK CHECKS OK RAN PACKS NO ODOR.
